# SDR DALA2024051705306

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 29,374 hours, 11,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0345398) CORROSION AT AFT CARGO DOOR FWD SHIELD. REMOVED AND REPLACED BY NEW SHIELD P/ 146A8127U12 LOT 5153843-1 IAW B-737 SRM 51-40-02-0G AND DWG 146A0081.
